# SDR SWAA2013032113905

- Difficulty date: March 17, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 28,784 hours, 16,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD LOWER FLOOR SUPPORT ANGLE CORRODED AT BS 500D, BETWEEN LBL 22 TO RBL 22.  REMOVED AND REPLACED ANGLE IAW SRM.
